# SDR YENA2023020900142

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N368JB
- Make and model: Emb EMB110*
- Aircraft serial: 623
- Aircraft time: 24,038 hours, 16,524 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER SEAL REST REMOVAL, FOUND CORROSION IN BEAM-LOWER FR, BAGG DOOR AT STRG 27R AND BTW FR 77 / FR 80 IN CF III AFT CARGO DOOR CUTOUT STRUCTURE; REF TOMX NRC00095 WO 2159 CORROSION ON BEAM-LOWER FR, BAGG DOOR AT STRG 27R AND BTW FR 77 / FR 80 IN CF III AFT CARGO DOOR CUTOUT STRUCTURE WAS REMOVED AND EVALUATED OUT OF LIMITS PER EMB 190 SRM 51-12-01 AND SRM 51-10-03 THEREFORE THE DAMAGED BEAM WAS REPLACED PEREMB-190 SRM 51-41-01, SRM 51-41-02, SRM 51--43-01 AND SRM 51-43-02.
